# SDR 2025F00020

- Difficulty date: January 12, 2025
- Submitted: January 15, 2025
- Operation: General aviation
- System (JASC): 4990 · APU Oil System
- Part: Warning Message
- Condition: Activated
- Location: Apu Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED FLIGHT DUE TO APU OIL TEMP CAUTION MESSAGE WITH ONE IDG INOP AS PER MEL.
